# SDR UIEA2020063011183

- Difficulty date: June 28, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 101,718 hours, 19,674 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD MID FLAP UPPER SKIN INBD SECTION CORRODED.  THE FLAP UPPER SKIN CORROSION WAS REMOVED AND PROTECTED IAW SRM 51-10-02, AND SRM 51-20-01. CHECKED WITHIN SRM 57-53-01-1A-0 ALLOWABLE DAMAGE GENERAL LIMITS.
